American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Jeffrey D. Achter. Arithmetic Torelli maps for cubic surfaces and threefolds. Trans. Amer. Math. Soc. 366 (2014) 5749-5769.
Abstract, references, and article information   
View Article: PDF

[2] Dragos Oprea. A note on the Verlinde bundles on elliptic curves. Trans. Amer. Math. Soc. 362 (2010) 3779-3798. MR 2601609.
Abstract, references, and article information   
View Article: PDF

[3] Nils Bruin and E. Victor Flynn. Towers of 2-covers of hyperelliptic curves. Trans. Amer. Math. Soc. 357 (2005) 4329-4347. MR 2156713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jian Kong. Seshadri constants on Jacobian of curves. Trans. Amer. Math. Soc. 355 (2003) 3175-3180. MR 1974680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rajesh S. Kulkarni. On the Clifford algebra of a binary form. Trans. Amer. Math. Soc. 355 (2003) 3181-3208. MR 1974681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Indranil Biswas. Differential operators on a polarized abelian variety. Trans. Amer. Math. Soc. 354 (2002) 3883-3891. MR 1926857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eduardo Esteves. Compactifying the relative Jacobian over families of reduced curves. Trans. Amer. Math. Soc. 353 (2001) 3045-3095. MR 1828599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Penniston. Unipotent groups associated to reduced curves. Trans. Amer. Math. Soc. 352 (2000) 5025-5043. MR 1695033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul van Wamelen. Equations for the Jacobian of a hyperelliptic curve. Trans. Amer. Math. Soc. 350 (1998) 3083-3106. MR 1432144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donu Arapura and Kyungho Oh. Abel's theorem for twisted Jacobians . Trans. Amer. Math. Soc. 342 (1994) 421-433. MR 1162101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Alzati and G. P. Pirola. Rational orbits on three-symmetric products of abelian varieties . Trans. Amer. Math. Soc. 337 (1993) 965-980. MR 1106186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexis Kouvidakis. Divisors on symmetric products of curves . Trans. Amer. Math. Soc. 337 (1993) 117-128. MR 1149124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William M. Faucette. Harmonic volume, symmetric products, and the Abel-Jacobi map . Trans. Amer. Math. Soc. 335 (1993) 303-327. MR 1075380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Clint McCrory, Theodore Shifrin and Robert Varley. The Gauss map of a genus three theta divisor . Trans. Amer. Math. Soc. 331 (1992) 727-750. MR 1070351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert F. Coleman. Torsion points on abelian \'etale coverings of ${\bf P}\sp 1-\{0,1,\infty\}$ . Trans. Amer. Math. Soc. 311 (1989) 185-208. MR 974774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert M. Kuhn. Curves of genus $2$ with split Jacobian . Trans. Amer. Math. Soc. 307 (1988) 41-49. MR 936803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert D. M. Accola. On cyclic trigonal Riemann surfaces. I . Trans. Amer. Math. Soc. 283 (1984) 423-449. MR 737877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Leon Masiewicki. Universal properties of Prym varieties with an application to algebraic curves of genus five . Trans. Amer. Math. Soc. 222 (1976) 221-240. MR 0422289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Solomon Lefschetz. On certain numerical invariants of algebraic varieties with application to abelian varieties (cont.) . Trans. Amer. Math. Soc. 22 (1921) 407-482. MR 1501180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Solomon Lefschetz. On certain numerical invariants of algebraic varieties with application to abelian varieties . Trans. Amer. Math. Soc. 22 (1921) 327-406. MR 1501178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1